# SDR DL72S980808

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 534201871
- Condition: Corrosion
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MV1 CHECK TASK C53-113-01, CORROSION FOUND ON SKIN SUPPORT ANGLE AT STA 740 STR 27R.  REPLACED SUPPORT ANGLE PER M/M 53-11-0 PG 858.
